Articles | Volume 20, issue 8
Ann. Geophys., 20, 1213–1223, 2002
https://doi.org/10.5194/angeo-20-1213-2002
Ann. Geophys., 20, 1213–1223, 2002
https://doi.org/10.5194/angeo-20-1213-2002
 
31 Aug 2002
31 Aug 2002

Statistical characteristics of Doppler spectral width as observed by the conjugate SuperDARN radars

K. Hosokawa et al.

Viewed

Total article views: 1,042 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
521 490 31 1,042 40 34
  • HTML: 521
  • PDF: 490
  • XML: 31
  • Total: 1,042
  • BibTeX: 40
  • EndNote: 34
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 26 May 2022